MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM

ABBOTT MANUFACTURING INC CLINICAL CHEMISTRY CALCIUM
Catalog Number 03L79-31
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.A second suspect medical device was added on sept 8, 2019.This information has also been previously reported under manufacturer report 1628664-2019-00569.
 
Event or Problem Description
The customer observed a falsely elevated calcium result on the architect c8000 analyzer.The following data was provided: initial 3.87, repeat 3.03, 2.51 mmol/l.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
Further investigation of the customer issue included a review of the complaint text, a search for similar complaints, review of data, and a review of labeling.No adverse trend was identified for the customer's issue.No return patient sample was available.The certificate of analysis (coa) for calcium ln 3l79 lot number 61157un18 demonstrated that the product met all acceptance requirements prior to being released for distribution.Labeling was reviewed and found to be adequate.Based on all available information and abbott diagnostics' complaint investigation no product deficiency was identified.

Brand Name
CLINICAL CHEMISTRY CALCIUM
Common Device Name
CALCIUM
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9106750
Report Number1628664-2019-00630
Device Sequence Number2383859
Product Code CJY
UDI-Device Identifier00380740005948
UDI-Public00380740005948
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K981578
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2020
Device Catalogue Number03L79-31
Device Lot Number61157UN18
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/08/2019
Supplement Date Received by Manufacturer10/23/2019
Initial Report FDA Received Date09/23/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 ANALYZER; ARCHITECT C8000 ANALYZER; LIST 01G06-11 , SERIAL (B)(4); LIST 01G06-11 SN (B)(4)